# SDR 99ZZZX1809

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L772M10C1002
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

INDICATOR REJECTED NEW OUT-OF-BOX.  WOULD NOT SELF-TEST WHEN POWER APPLIED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
